# SDR ZZDA2007238

- Difficulty date: June 16, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 927 LONGERON 29R FUSELAGE FRAME HAS CORROSION.  INSTALLED INTERCOSTAL AT STA 927 TO STA 946 STR 29R AS PER B717 SRM 51-41-02 AND SRM 51-41-05.
